# SDR MASA2008111700780

- Difficulty date: November 17, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N651ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7139
- Aircraft time: 19,674 hours, 18,187 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 133
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 10,204 hours, 9,872 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 7044 PWM.  CREW DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY DUE TO A FLAPS FAIL CAUTION MESSAGE AT ZERO DEGREES.  MX REMOVED AND REPLACED PDU, FLAP LEVER AND RIGGED BPSU'S OPS CHECKED GOOD.
